Volume 14, Issue 1 (1994)

NdM_vol14_n1_1994 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

On vector-valued sequence spaces Details     PDF
L. Frerick 1-43

Cotype constants and inequalities between summing and integral norms of finite rank operators Details     PDF
M.A. Fugarolas 45-49

On some H-structure manifolds with constant holomorphic sectional curvature Details     PDF
C. Christophoridou, P.J. Xenos 51-55

A quantization of diffusion processes on manifolds Details     PDF
Y.G. Lu 57-69

Some commutativity theorems through a Streb\'s classification Details     PDF
H.A.S. Abujabal, M. Ashraf 71-79

The 2-summing norm of l<sup>n</sup><sub>p</sub> computed with n vectors Details     PDF
A. Hinrichs 81-89

Contact CR-product of a trans-Sasakian manifold Details     PDF
M.Hasan Shahid, Mohd Shoeb, A. Sharfuddin 91-100

Bounded, Montel and compact operators on spaces of Moscatelli type Details     PDF
J.A. López Molina, M.J. Rivera 101-107

Geoodular axiomatics of affine spaces Details     PDF
Lev V. Sabinin 109-113

Collineation groups of the smallest Bol 3-nets Details     PDF
Gábor Nagy 115-129

A symmetric tensor norm extending the Hilbert-Schmidt norm to the class of Banach spaces Details     PDF
E.A. Sánchez Pérez 131-138

Sufficient conditions for oscillation of the solutions of a class of impulsive differential equations with advanced argument Details     PDF
D.D. Bainov, M.D. Dimitrova, P.S. Simeonov 139-145

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932